# SDR IPXA2023081093863

- Difficulty date: August 10, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,223 hours, 18,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR WOULD NOT CLOSE VIA INSIDE SWITCH. WOULD CLOSE TILL NEAR FULLY CLOSED AND THEN START OPENINGPERFORMED OPS CHECK OF DOOR OPERATES NORMALY AT THIS TIME IAW 52-11-02
